# SDR LR7A2020100502572

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: LS5204
- Condition: Corroded
- Component: Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5211, FOUND THE RAMP DOOR INNER FRAME WARPED, CORRODED AND CRACKED AT RAMP STATION 9, LBL 12-RBL 12 CAPS, RS 9 BL 12-24 LT & RT RIBS, RS 9-RS 10 LBL 12 & RBL 12 CAPS.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 7215.
